# SDR WVER2016081900002

- Difficulty date: August 19, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 31,320 hours, 23,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: CC670341021
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF BULKHEAD LEFT CAP ANGLE HAS TWO CRACK INDICATIONS IN THE RADIUS, ONE IS .4 LONG JUST BELOW STRINGER 13A AND THE OTHER IS .35 LONG ONE INCH BELOW STRINGER 13A. FAILED NDT INSPECTION. VISUALLY FOUND GOUGE NEAR INSPECTION AREA NEXT TO THE RADIUS ON HORIZONTAL FLANGE .030 DEEP APPROXIMATELY 6 INCHES BELOW STRINGER 12L, .2 LONG BY .1 WIDE
